MAUDE Adverse Event Report: LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP

LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP
Model Number 250D2
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/02/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been recorded in leventon (b)(4) as a customer complaint (reference (b)(4).The defective unit was not returned to the manufacturer, thus the device was not evaluated.Six (6) units from the same manufacturing lot were retrieved from retained samples and successfully passed flow rate testing.In addition, the batch record of the affected lot number was reviewed and no incidence similar to the one reported was detected in the controls done during the manufacturing process nor in the controls done before the product release.Therefore, no problem was detected.
 
Event or Problem Description
Dosi-fuser (grifols) is an elastomeric infuser that was implemented as a replacement for the cadd priszm pumps.Currently, we have approximately 5-10 patients per week that is using dosi-fuser.The typical regimen calls for the medication to be given over 46 hours.There is a standard deviation of plus/minus 10 percent variability for infusion time.Over a two-week period, 6 out of 14 patients experienced early completion of their infusions with the dosi-fuser, with completion times ranging from 5 hours to 9.5 hours ahead of schedule.With a planned infusion time of 46 hours, a standard deviation of plus/minus 10 percent would allow normal variation within 4.6 hours.Early completion times of 5 - 9.5 hours ahead of plan exceed the standard deviation.

Brand Name
DOSI-FUSER
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
LEVENTON S.A.U.
newton, 18-24
sant esteve sesrovires, barcelona 08635
SP  08635
MDR Report Key7896979
Report Number9611707-2018-00031
Device Sequence Number1449650
Product Code MEB
UDI-Device Identifier08436020760082
UDI-Public08436020760082
Combination Product (Y/N)N
PMA/510(K) Number
K040752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/31/2017
Device Model Number250D2
Device Catalogue NumberL25915-250D2-USA
Device Lot Number150959L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2018
Initial Report FDA Received Date09/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1